Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The model companion of $ {\rm ZF}$


Author: Joram Hirschfeld
Journal: Proc. Amer. Math. Soc. 50 (1975), 369-374
MSC: Primary 02H05; Secondary 02H13, 02K15
DOI: https://doi.org/10.1090/S0002-9939-1975-0376332-8
MathSciNet review: 0376332
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that the theory ZF has a model companion and we describe an axiom system for it.


References [Enhancements On Off] (What's this?)

  • [1] J. Barwise and A. Robinson, Completing theories by forcing, Ann. Math. Logic 2 (1970), 119-142. MR 42 #7494. MR 0272613 (42:7494)
  • [2] J. L. Bell and A. B. Slomson, Models and ultraproducts: An introduction, North-Holland, Amsterdam, 1969. MR 42 #4381. MR 0269486 (42:4381)
  • [3] A. Robinson, Infinite forcing in model theory, Proc. Second Scandinavian Logic Sympos., North-Holland, Amsterdam, 1971, pp. 317-340. MR 0357106 (50:9574)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02H05, 02H13, 02K15

Retrieve articles in all journals with MSC: 02H05, 02H13, 02K15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0376332-8
Keywords: Model companion
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society